MAUDE Adverse Event Report: DEPUY MITEK, LLC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY MITEK, LLC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 232300
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a left knee arthroscopy & acl repair the guidewire, approximately 6.5cm broke and remained in the patient's knee.This event was not discovered until the patient's first post operative appointment where an x-ray was completed and the foreign body was discovered.The patient was then rescheduled for a knee arthroscopy and foreign body removal.During the procedure, the patient tolerated the procedure well.The guidewire was removed without resistance.The surgeon stated that the patient did not have post operative complaints of pain outside of normal parameters of the patient's surgery.

Brand Name
NA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK, LLC
325 paramount dr
raynham MA 02767
MDR Report Key13497386
Report Number13497386
Device Sequence Number11836175
Product Code LXH
UDI-Device Identifier10886705011117
UDI-Public(01)10886705011117
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/17/2022
Report Date (Section F) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232300
Device Catalogue Number232300
Device Lot Number8L16832
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer02/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA01/17/2022